# SDR C2XA00IA432

- Difficulty date: December 3, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRIC SMOKE WARNING IN FLIGHT CONCURRENT WITH SMELL OF SMOKE IN COCKPIT. A/C DIVERTED TO HOU WHERE IT LANDED WITHOUT INCIDENT. MX PERFORMED AN OPERATIONAL TEST OF THE SMOKE WARNING SYSTEM WITH NO DEFECTS OR SMELL NOTED, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
